Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Difficulty in passing stools, feeling of weakened muscle in intestinal area after treatment for furuncle in genital area. Reason?

I am a 20 year old male, I was recently suffering from a furnicle in my genital area, I was prescribed antibiotics by my doctor (Dalacin C 300mg 3x a day for 5 days), which cured the furnicle. I completed the course and now i am finding it difficult to pass stool regularly (and when i do it is in small amounts). It feels as though the muscle have weakened in the intestinal area.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Twix,

It is nice to know that you have finished a course of the antibiotic therapy. No it is not the weakness that is troubling you. You need to take care of your hygiene. Use medicated soaps and antiseptics. Make sure you are not getting pus as it may complicate to sepsis and infection leading to discomfort. Try eating semi-solid food like porridge for easy bowel movement.

If it has not healed well you may have to re-consult the treating physician. You should have it re-examined and have a test done for blood sugar, though furnicles do take time to cure completely. You may have to take a repeat course of the antibiotics, laxative or anti-inflammatory medicines for better relief. Take care.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor